# SDR ASAA2013080495757

- Difficulty date: August 4, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 18,719 hours, 5,825 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A31108
- Condition: Dented
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 500 SATCOM ANTENNA DOUBLER IS CONCAVED WITH A POSSIBILITY TO CREATE A WATER POOLING  EFFECT.  ACFT GROUNDED.  INSTALLED DOUBLER IAW SRM 53-00-01-2R-16, REPAIR 16.  NDT IAW NDT MANUAL PT6 51-00-19.  PROCEDURE 23.  ALODINED PRIMED AND PAINTED IAW SRM 51-20-01.
